# SDR SWAA992134

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 284A0301
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CYCLED THE GEARS TWICE TO GET A GREEN LIGHT NOSE GEAR INDICATION, PSEU LIGHT ILLUMINATED AFTER.  C/W PSEU BITE CHECK, RESET MSG D9082 AT PIN NR 9, SENSOR S0846.  OPS CK GOOD PER MM.
